# SDR C2XA97CL025

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Engine: Pwa PT6A67D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 311583501
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE SMALL EXIT DUCT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE ACCOMPLISHED A HOT SECTION INSPECTION THEN REMOVED AND REPLACED THE COMBUSTION LINER.  ALL WORK WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS TASK CARD NR 6272002.  THE ENGINE RIGGING AND OPERATIONAL CHECKS WERE ACCOMPLISHED IAW B1900 MM 76-10-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
